# SDR SWAA2023103003829

- Difficulty date: September 24, 2023
- Submitted: October 30, 2023
- Operation: Air carrier
- Aircraft: N236WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34631
- Aircraft time: 57,973 hours, 34,648 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Plate
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 500 Left Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK CORRUGATED PLATE TRAILING EDGE ORSS 245 AT LT WING 2023-594377<[01] REPLACED CORRUGATED PLATE ON TRAILING EDGE ORSS 245 AT LT WING I.A.W B737-700 SRM 51-10-02 AND DWG 115A2001 SHEET: 32 REV: -. SEE INDIVIDUALS SIGN-OFF BELOW;[02] REPLACED CORRUGATED PLATE ON TRAILING EDGE ORSS 245 AT LT WING I.A.W B737-700 SRM 51-10-02 AND DWG 115A2001 SHEET: 32 REV: -. SEE INDIVIDUALS SIGN-OFF BELOW..JOB COMPLETED.
